MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIXED CEMENTED SIZE 5 R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIXED CEMENTED SIZE 5 R
Model Number 02.07.1205R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2023.On (b)(6) 2023, the patient had an infection and the pathogen is unknown (b)(4).The surgeon performed a washout and revised the insert.The surgery was completed successfully.On (b)(6) 2025, the patient had an infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.).
 
Additional Manufacturer Narrative
Batch reviews performed on 13 february 2025: lot 2216959: (b)(4) items manufactured and released on 11-nov-2022.Expiration date: 2027-nov-01.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Additional items involved in the event, batch reviews performed on 13 february 2025: gmk-sphere 02.12.E0510fr tibial insert fixed sphere flex size 5/10 mm r e-cross (k202022) lot.2243411.Lot 2243411: (b)(4) items manufactured and released on 12-jan-2023.Expiration date: 2027-dec-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Gmk-sphere 02.12.0006r femoral component sphere cemented size 6 r (k121416) lot.2219117 lot 2219117: (b)(4) items manufactured and released on 24-oct-2022.Expiration date: 2027-oct-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIXED CEMENTED SIZE 5 R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21458161
Report Number3005180920-2025-00112
Device Sequence Number7642193
Product Code JWH
UDI-Device Identifier07630030819933
UDI-Public07630030819933
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1205R
Device Lot Number2216959
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale